Alert archive / Alabama / Flash Flood Warnings in 2004
Flash Flood Warning 7, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Mar 5, 2004, 8:17 PM CST for Limestone County, Alabama. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2004, 8:17 PM CST (02:17 UTC)
- Expired
- Mar 6, 2004, 2:15 AM CST
- In force
- 6 hr
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
County Limestone County, AL
The radar
The Northeast Alabama radar (KHTX), 81 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 8:45 PM CST | FLASH FLOOD | Ardmore, AL | UNDERPASS AT HIGHWAY 53 AND TENNESSEE 7 ON STATE LINE REPORTED UNDERWATER. |
| Mar 5, 8:45 PM CST | FLASH FLOOD | Ardmore, AL | UNDERPASS AT HIGHWAY 53 AND TENNESSEE 7 ON STATE LINE REPORTED UNDERWATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KHUN 060218 FFWHUN ALC083-060815- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 817 PM CST FRI MAR 5 2004 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA * UNTIL 215 AM CST * AT 817 PM CST...WEATHER SERVICE RADAR DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL MOVING INTO LIMESTONE COUNTY... ESPECIALLY IN THE NORTHWEST CORNER NEAR MOUNT ROZELL. RAINFALL WILL CONTINUE OVER LIMESTONE COUNTY THROUGH MOST OF THE EVENING. NEARLY AN INCH OF RAIN HAS FALLEN IN NORTHWEST LIMESTONE COUNTY IN THE LAST HALF HOUR...AND ONE TO TWO INCHES OF ADDITIONAL RAIN CAN BE EXPECTED THIS EVENING IN THE WARNED AREA. * SOME LOCATIONS AFFECTED INCLUDE... SALEM... LESTER... MOUNT ROZELL... ELKMONT... ATHENS... ARDMORE... TANNER... AND MOORESVILLE. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. NEVER ATTEMPT TO CROSS FLOOD WATERS BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE RISING WATERS LAT...LON 3499 8681 3455 8680 3477 8723 3507 8719 $$ JE/23
3 follow-up statements
000
WGUS74 KHUN 060327
FFSHUN
ALC079-083-060815-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
927 PM CST FRI MAR 5 2004
...A FLASH FLOOD WARNING CONTINUES FOR LIMESTONE AND LAWRENCE
COUNTIES UNTIL 215 AM CST...
AT 927 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAINFALL CONTINUING OVER ALL OF LIMESTONE AND THE NORTHERN
HALF OF LAWRENCE COUNTY. RADAR INDICATES TWO TO TWO AND A HALF
INCHES OF RAIN HAS FALLEN ALREADY THIS EVENING...AND MORE HEAVY RAIN
WILL SPREAD INTO THESE COUNTIES FOR THE REMAINDER OF THE EVENING.
FLOODING HAS BEEN REPORTED ON LAWRENCE COUNTY ROAD 400 IN THE FAR
NORTHERN PORTION OF THE COUNTY. HEAVY RAIN AND FLOODING ARE LIKELY
TO CONTINUE THROUGH THE WARNING PERIOD.
SOME CITIES AFFECTED THROUGH 215 AM CST INCLUDE...
TOWN CREEK... COURTLAND... WHEELER DAM... COXEY... ELKMONT...
AND ARDMORE.
ADDITIONAL LOCATIONS IN LAWRENCE AND LIMESTONE COUNTIES WILL BE
AFFECTED AS THE NEXT BATCH OF HEAVY RAIN MOVES IN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS.
A FLOOD WATCH REMAINS IN EFFECT UNTIL 400 AM CST SATURDAY.
LAT...LON 3478 8739 3475 8721 3500 8721 3499 8679
3462 8680 3468 8704 3430 8715 3431 8753
3453 8753
$$
JE/23000
WGUS74 KHUN 060414
FFSHUN
ALC079-083-089-103-060815-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1015 PM CST FRI MAR 5 2004
...A FLASH FLOOD WARNING CONTINUES FOR MORGAN...LIMESTONE...MADISON
AND LAWRENCE COUNTIES UNTIL 215 AM CST...
AT 1015 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL CONTINUING OVER AREAS NORTH AND WEST OF A
HARTSELLE TO MERIDIANVILLE LINE.
DOPPLER RADAR INDICATES OVER TWO INCHES OF RAIN OVER MUCH OF
LIMESTONE COUNTY...NORTHERN MADISON COUNTY...NORTHEASTERN LAWRENCE
COUNTY...AND EXTREME NORTHWESTERN MORGAN COUNTY...SINCE 9 PM. MANY
AREAS HAVE SEEN TWO AND A HALF TO THREE INCHES OF RAIN THIS EVENING.
ADDITIONAL RAINFALL OF OVER AN INCH IS LIKELY...WHICH WILL AGGRAVATE
FLOODING THAT IS ALREADY OCCURRING.
SOME CITIES AFFECTED THROUGH 215 AM CST INCLUDE...
ELKMONT... MOUNT ROZELL... ATHENS... ARDMORE... HILLSBORO...
COURTLAND... MOULTON... DECATUR... TRINITY... BELLE MINA...
HARVEST... TONEY... HAZEL GREEN... NEW MARKET... AND MADISON.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN HUNTSVILLE.
LAT...LON 3480 8741 3477 8726 3500 8721 3499 8635
3454 8634 3454 8658 3432 8659 3432 8753
3461 8749
$$
JE/23000
WGUS74 KHUN 060553
FFSHUN
ALC079-083-089-103-060815-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1152 PM CST FRI MAR 5 2004
...A FLASH FLOOD WARNING CONTINUES FOR MORGAN...LIMESTONE...MADISON
AND LAWRENCE COUNTIES UNTIL 215 AM CST...
AT 1152 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LESSENING RAINFALL ACROSS NORTH CENTRAL ALABAMA. RAIN HAS ENDED FOR
THE MOST PART IN LAWRENCE AND LIMESTONE COUNTIES...BUT LIGHT TO
MODERATE RAIN CONTINUES IN MADISON AND MORGAN COUNTIES.
WIDESPREAD RAINFALL OF 1 TO 3 INCHES HAS FALLEN ACROSS THE AREA THIS
EVENING. ADDITIONAL RAINFALL WILL BE LESS THAN A HALF INCH IN MOST
AREAS.
WIDESPREAD FLOODING HAS BEEN REPORTED ACROSS THE AREA TONIGHT...
INCLUDING NUMEROUS REPORTS OF FLOODED ROADS IN AND AROUND THE
HUNTSVILLE AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
HUNTSVILLE.
LAT...LON 3464 8747 3480 8738 3479 8723 3500 8721
3499 8630 3453 8636 3454 8658 3432 8659
3432 8752
$$
JE/23What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 5, 3:18 PM CST, 4 hours 59 minutes earlier.
Area forecast discussion, Mar 5, 3:18 PM CST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 315 PM CST FRI MAR 5 2004 .DISCUSSION... LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS CURRENTLY EXTENDS WEST OF I65. THIS LINE HAS GRADUALLY TRACKED NORTHEAST ACROSS CENTRAL MS THROUGHOUT THE DAY...MOST LIKELY IN RESPONSE TO 850MB CONVERGENCE SHOWN BY 12 UA ANALYSIS. ANOTHER BOUNDARY INDUCED BY PREVIOUS CONVECTION WHICH WAS LOCATED ALONG I65 CORRIDOR HAS BECOME ILL-DEFINED WITH TIME. LARGE DEWPOINT GRADIENT MARKING BOUNDARY LOCATION HAS BECOME LESS DISTINCT AS AIRMASS GRADUALLY SATURATES. EXTENSIVE CLOUD SHIELD LOCATED ACROSS FA HAS SHOWN LITTLE BREAKS DURING THE DAY...HELPING HOLD INSTABILITY LEVELS TO VIRTUALLY NON-EXISTENT. LEAD SHORTWAVE EJECTING OUT ACROSS NORTHERN MS HELPING TO INTENSIFY STORMS ACROSS EXTREME NW ALABAMA. FORECAST CHALLENGE WILL BE SVR AND FLOODING THREAT FOR OVERNIGHT. SHORT TERM... COLD FRONT WILL CONTINUE DRIFTING EAST OVERNIGHT AS SFC LOW RIDES TO THE NORTHEAST. FRONT CURRENTLY ORIENTED PARALLEL TO UPPER FLOW HAS RESULTED IN VERY LITTLE MOVEMENT SINCE LATE MORNING. FIRST WAVE OF RAIN ALONG CONVERGENCE ZONE IS PRODUCING RAINFALL AMOUNTS ON ORDER OF 0.25 TO 0.50 INCH PER HOUR. SECOND BATCH JUST AHEAD OF COLD FRONT ALSO TRAINING NORTHEAST ACROSS MS RIVER. THIS RAIN AREA IS EXPECTED TO SLOWLY MOVE EAST AND INTO THE NW ALABAMA AREA AROUND SUNSET. 12Z META CONCURS WITH LATEST TRENDS WITH SLIGHT ACCELERATION AS SFC LOW MOVES NORTHEAST AND HELPS SHOVE FRONT EAST. MODELS STILL INDICATE WIDESPREAD 1 TO 2 INCHES ACROSS FA TONIGHT WITH MOST LIKELY TARGET FOR PROBLEMS BEING ACROSS NORTHWEST ALABAMA. THIS IS WHERE THE FRONT APPEARS TO HANG UP THE LONGEST BEFORE GETTING A BOOST. PWATS FROM 18Z SOUNDING RANGE FROM 1.6 AT KBMX TO 1.8 AT KJAN SO MOISTURE IS PLENTIFUL ACROSS AREA. THUS...WILL CONTINUE FLOOD WATCH FOR ENTIRE FA TONIGHT. REGARDING SVR THREAT...VERY LITTLE INSTABILITY IN PLACE DUE TO LACK OF SFC HEATING. SIGNIFICANT SHEAR STILL EXISTS AS INDICATED BY MODEL SOLN...AS WELL AS VWP AND OKOLONA PROFILER. PROFILER INDICATES 50 KNOT WINDS AROUND 3000 FEET LEVEL WHICH MAY BE CAPABLE OF MIXING DOWN TO SFC WITH ANY STORMS THAT DEVELOP. STORMS WHICH HAVE MOVED ACROSS FA ALREADY SHOWING SMALL-SCALE BOWING FEATURES AND EXPECT THIS TREND WILL CONTINUE FOR A WHILE AS UPSTREAM ENERGY APPROACHES. MODELS MOVE COLD FRONT OUT OF MAJORITY OF FA BETWEEN 12 AND 15Z TOMORROW. WILL KEEP SLIGHT POPS IN FOR CENTRAL ZONES EARLY AND 30 FOR EAST. EXPECT CLOUDS TO LINGER THROUGH AT LEAST MORNING HOURS... THEN DECREASING CLOUDS DURING AFTERNOON. LONG TERM... AFTER THAT...HIGH AND DRY AS FA IN NORTHWEST FLOW WITH ONLY WEAK CLIPPER SYSTEMS MOVING SOUTH. VERY LITTLE MOISTURE TO WORK WITH WITH CLIPPER SUNDAY SO WILL CONTINUE DRY FORECAST. ANOTHER RIPPLE IN FLOW APPROACHES TUESDAY BUT SHOULD REMAIN NORTH OF AREA. NUMEROUS WAVES MOVING ACROSS NATION WILL HELP BREAK DOWN UPPER RIDGE ACROSS WESTERN U.S. EXTENDED GFS MOVES ANOTHER COLD FRONT THROUGH FRIDAY WITH LIGHT QPF ACROSS FA. HOWEVER...DUE TO UNCERTAINTY WITH TIMING AND STRENGTH OF SFC HIGH...WILL NOT ADD POPS FOR FRI ATTM. VERY LITTLE CHANGES MADE TO EXTENDED FORECAST. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 54 64 40 65 / 100 20 10 0 SHOALS 54 64 39 66 / 100 10 10 0 CULLMAN 54 64 40 65 / 100 20 10 0 FAYETTEVILLE 53 63 39 65 / 100 20 10 0 FT PAYNE 55 63 37 64 / 100 30 10 0 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...FLOOD WATCH ALL ZONES FOR TONIGHT. TN...FLOOD WATCH ALL ZONES FOR TONIGHT. && PB
Hazardous weather outlook, Mar 5, 6:23 PM CST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 623 PM CST FRI MAR 5 2004 ALZ001>010-016-TNZ076-096-097-060500- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 623 PM CST FRI MAR 5 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(THROUGH TONIGHT)... ...TORNADO WATCH UNTIL 11 PM FOR ALL OF THE TENNESSEE VALLEY... ...A FLOOD WATCH IS IN EFFECT FOR TONIGHT ACROSS THE TENNESSEE VALLEY... A PERIOD OF MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE...WITH MANY LOCATIONS POTENTIALLY RECEIVING 1 TO 2 INCHES OF RAINFALL THROUGH TONIGHT WITH SOME ISOLATED AMOUNTS UPWARDS OF 3 INCHES. WITH THE GROUND NEARLY SATURATED FROM HEAVY RAINS OF EARLIER THIS WEEK...RAPID RUNOFF FROM THE ADDITIONAL RAIN MAY RESULT IN THE THREAT FOR FLASH FLOODING. IN ADDITION...AREA RIVERS AND STREAMS MAY APPROACH OR EXCEED FLOOD STAGE AS THE HEAVY RAIN FALLS. SEVERE WEATHER WILL ALSO BE POSSIBLE THIS EVENING ACROSS ALL OF THE TENNESSEE VALLEY. THE PRIMARY THREAT WILL BE DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH THURSDAY)... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. SHOWERS AND THUNDERSTORMS WILL QUICKLY TAPER OFF FROM WEST TO EAST BY SATURDAY MORNING AS THE COLD FRONT MOVES THROUGH. A RETURN TO DRY AND COOLER WEATHER THROUGH THE REST OF THE PERIOD. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ARE REQUIRED FOR FLOODING AND SEVERE WEATHER TONIGHT. 007
In the hours before
Special weather statement, Mar 5, 2:46 PM CST, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 246 PM CST FRI MAR 5 2004 ALZ001>003-052130- COLBERT-FRANKLIN AL-LAUDERDALE- 246 PM CST FRI MAR 5 2004 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM IN NORTHWEST ALABAMA... A STRONG THUNDERSTORM...MOVING NORTHEAST AT 60 MPH...WILL MOVE OVER NORTH CENTRAL FRANKLIN...COLBERT...AND LAUDERDALE COUNTIES THROUGH 330 PM. THIS THUNDERSTORM HAS THE POTENTIAL TO PRODUCE WIND GUSTS OF 40 TO 50 MPH AND RAINFALL OF 1/2 TO 1 INCH. HAIL UP TO 1/4 INCH IS ALSO POSSIBLE. LOCATIONS IN ITS PATH INCLUDE...FRANKFORT...MUSCLE SHOALS...AND LEXINGTON. WEBER/SCHAUB
Special weather statement, Mar 5, 7:49 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 749 PM CST FRI MAR 5 2004 ALZ001>003-060300- COLBERT-FRANKLIN AL-LAUDERDALE- 749 PM CST FRI MAR 5 2004 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORMS IN NORTHWEST ALABAMA... A LINE OF STRONG THUNDERSTORMS CONTINUE TO MOVE ACROSS LAUDERDALE... COLBERT AND FRANKLIN COUNTIES IN NORTHWEST ALABAMA. SEVERAL REPORTS OF WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL WERE RECEIVED BY THE WEATHER SERVICE IN HUNTSVILLE. INDIVIDUAL STORMS ARE MOVING TO THE NORTHEAST AT 60 MPH WHILE THE LINE OF STORMS SLOWLY DRIFTS TO THE EAST. EXPECT WIND GUSTS OVER 50 MPH...VERY HEAVY RAIN WITH FLOODING...AND A FEW ISOLATED TORNADOES WITH THESE STORMS. THE SEVERE WEATHER WILL BEGIN TO DISSIPATE BETWEEN 11 PM AND MIDNIGHT. THERE IS ALSO A TORNADO WATCH IN EFFECT FOR ALL OF THE TENNESSEE VALLEY UNTIL 11 PM. 007
Special weather statement, Mar 5, 8:10 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 810 PM CST FRI MAR 5 2004 ALZ005-060315- LIMESTONE- 810 PM CST FRI MAR 5 2004 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORMS IN LIMESTONE COUNTY... AT 810 PM...STRONG THUNDERSTORMS ARE MOVING INTO EASTERN LIMESTONE COUNTY. INDIVIDUAL STORMS ARE MOVING TO THE NORTHEAST AT 60 MPH WHILE THE LINE OF STORMS SLOWLY DRIFTS TO THE EAST. EXPECT WIND GUSTS OVER 50 MPH AND VERY HEAVY RAIN WITH FLOODING. THERE IS ALSO A POSSIBILITY OF A FEW ISOLATED TORNADOES WITH THESE STORMS. A TORNADO WATCH IS ALSO IN EFFECT FOR ALL OF THE TENNESSEE VALLEY UNTIL 11 PM. 007
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 6:26 PM CST | Tornado Warning | HUN | Colbert, Franklin, Lauderdale | 49 min |
| Mar 5, 6:38 PM CST | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 6 hr |
| Mar 5, 7:10 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 20 min |
| Mar 5, 8:25 PM CST | Severe Thunderstorm Warning | HUN | Limestone | 35 min |
| Mar 5, 8:31 PM CST | Severe Thunderstorm Warning | HUN | Franklin | 29 min |
| Mar 5, 8:52 PM CST | Flash Flood Warning | HUN | Lawrence | 5 hr |
| Mar 5, 8:53 PM CST | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 37 min |
| Mar 5, 9:15 PM CST | Severe Thunderstorm Warning | HUN | Limestone | 30 min |
| Mar 5, 9:31 PM CST | Tornado Warning | HUN | Limestone, Madison | 29 min |
| Mar 5, 9:48 PM CST | Flash Flood Warning | HUN | Madison | 4 hr |
| Mar 5, 10:00 PM CST | Flash Flood Warning | HUN | Morgan | 4 hr |
| Mar 5, 10:05 PM CST | Severe Thunderstorm Warning | HUN | Madison | 25 min |
| Mar 5, 10:14 PM CST | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 46 min |
| Mar 5, 10:46 PM CST | Flash Flood Warning | HUN | Cullman, Jackson, Marshall | 6 hr |
| Mar 6, 12:00 AM CST | Flash Flood Warning | HUN | DeKalb | 6 hr |
Nearby
Flash Flood Warnings in Alabama, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.